EMIS ELibM Electronic Journals Journal of Lie Theory
Vol. 12, No. 2, pp. 369--395 (2002)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Polynomial Identities in Smash Products

Yu. Bahturin and V. M. Petrogradsky

Yu. Bahturin
Department of Mathematics and Statistics
Memorial University of Newfoundland
St. John's, NF
A1C 5S7 Canada

V. M. Petrogradsky
Ulyanovsk State University
Lev Tolstoy 42, Ulyanovsk
432700 Russia

Abstract: Suppose that a group $G$ acts by aumorphisms on a (restricted) Lie algebra $L$ over a field $K$ of positive characteristic. This gives rise to smash products $U(L)\# K([G]$ and $u(L)\# K[G]$. We find necessary and sufficient conditions for these smash products to satisfy a nontrivial polynomial identity.

Full text of the article:

Electronic fulltext finalized on: 6 May 2002. This page was last modified: 21 May 2002.

© 2002 Heldermann Verlag
© 2002 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition